# SDR 96ZZZX4612

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6344U
- Make and model: Gulstm 680FL
- Aircraft serial: 143072
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Screw
- Condition: Shorted
- Location: Engine Tach
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BIL - FLT 5011 - PILOT REPORTED A 'FLASH' IN THE INSTRUMENT PANEL AND SMELLED WIRE INSULATION BURNED.  BRASS SCREW BACKED OUT OF THE ENGINE TACHOMETER MOUNT AND CONTACTED THE HOT PORTION OF THE INDIRECT LIGHTING BULB.  SECURED SCREW IN TACHOMETER MOUNT, LIGHTING SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
